# SDR DALA2025060904369

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 PERFORM DVI OF THE CARGO CEILING. CORRECTIVE ACTION: COMPLIED WITH ERA 626805-14 REV ORIG. (1012655)
